# SDR VNAA0101002

- Difficulty date: January 1, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 12,009 hours, 10,611 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 128832
- Part serial: 0202
- Condition: Failed
- Location: Fuel Pressure
- Part time: 12,015 hours, 10,616 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A RIGHT HAND FUEL PRESSURE LOW LIGHT ILLUMINATION AND THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  FLIGHT 4070 WAS CANCELED.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED THE ENGINE PRESSURE SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
